When I am not taking my Effexor on a regular basis (I know I need to) I don't notice it. I can only assume it has something to do with the Effexor. I have short espidoes of lock jaw...especially when I am trying to eat or chew...anybody esle experience these symptoms?
Some medications can cause temporary movement disorders such as dystonia (the tightness you refer to as "lock jaw") and akathesia (motor restlessness). They are nothing to be concerned about but speak to your psychiatrist and they can give you a side effect pill that will help mitigate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.